Alert archive / Indiana / Areal Flood Warnings in 2009

Areal Flood Warning 9, NWS Indianapolis, IN

May 13, 20095 counties in Indiana

NWS Indianapolis, IN issued this areal flood warning at May 13, 2009, 10:29 PM EDT for 5 counties in Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 13, 2009, 10:29 PM EDT (02:29 UTC)
Expired
May 14, 2009, 1:30 AM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Clay County, IN, Greene County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 64 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at May 13, 7:34 PM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 13, 7:34 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT WED MAY 13 2009

.AVIATION...DISCUSSION FOR THE 14/0000Z TAFS.

COMPLEX FCST FOR THIS TAF PD W/ ONE OR MORE ROUNDS OF TSRA XPCTD
ACRS ALL TERMINALS THRU FROPA EARLY TMRW MRNG /09Z KLAF...10Z
KHUF...11Z KIND-KBMG/ AREA OF TS OVR SRN IL/IN ASSOC W/ OUTFLOW
BOUNDARY AND MCV WL MOVE THROUGH ALL TERMINALS XCPT KLAF IN THE
FIRST 2-3 HOURS OF THE PD. CIGS/VSBYS WL GENERALLY REMAIN VFR. LTR
TNGT...AFT 05Z KLAF-KHUF...AND AFT 07Z KIND-KBMG...ADDITIONAL TSRA
W/ COLD FRONT WL PUSH THRU THE TERMINALS. W/ THIS SLIGHTLY MORE
ORGANIZED ACTIVITY ALONG THE BOUNDARY...MVFR CIGS APPEAR LIKELY.
BRIEF PDS OF IFR CIGS/MVFR OR LOWER VSBYS MAY BE PSBL...BUT
CONFIDENCE IS TOO LOW TO INCLUDE ATTM.

SFC WINDS ARE GUSTY AND WL REMAIN SO AT LEAST UNTIL FROPA...AS
STRONG LLVL JET PROGGED TO DEVELOP OVRNGT JUST AHEAD OF FRONT WL
CONTINUE TO SUPPORT WINDS. WEAKENING PRES GRADIENT POST FROPA WL
ALLOW WINDS TO DECREASE AFTER ABOUT 10-12Z.

.PREVIOUS DISCUSSION /ISSUED 319 PM EDT WED MAY 13 2009/

SHORT TERM...MAIN FORECAST ISSUE IN THE SHORT TERM...IS POSSIBLE
FLOODING WITH MORE HEAVY RAIN EXPECTED LATER TONIGHT. ALSO SEVERE
WEATHER MAY BE A CONCERN LATER TONIGHT.

SURFACE ANALYSIS SHOWED HIGH PRESSURE ALONG THE MID ATLANTIC COAST
AND A COLD FRONT FROM EASTERN MINNESOTA TO THE CENTRAL PLAINS. A MCC
CURRENTLY MOVING ACROSS OUR AREA. THIS HAS LEFT A OUTFLOW BOUNDARY
ACROSS OUR SOUTHERN FORECAST AREA INTO CENTRAL MISSOURI.  PRESENT
RADAR LOOPS INDICATE THE CURRENT MCC WILL BE MOVING OUT OF OUR AREA
IN ABOUT 4 HOURS AND NAM/GFS AND RUC INDICATE THERE COULD BE A LULL
IN THE PRECIP THIS EVENING.   THUNDERSTORMS ARE FIRING ACROSS
SOUTHERN MISSOURI AND THIS BEARS WATCHING. FOR THE MOMENT WILL GO
WITH MODELS FOR CENTRAL AND SE SECTIONS AND ONLY INDICATE A CHANCE
OF THUNDERSTORMS THERE THIS EVENING WITH HEAVY RAIN LATE TONIGHT.
PRECIPITABLE WATER TO OUR WEST AROUND 2 INCHES AND MODELS GIVE QPF
UP TO 3 INCHES OVERNIGHT.  OUR WEST CENTRAL HAS ALREADY HAD UP TO 2
INCHES SO FAR TODAY.  WILL ISSUE A FLOOD WATCH THROUGH TONIGHT OVER
ALL BUT OUR FAR SE.

CONVECTION WILL INCREASE OVERNIGHT AS COLD FRONT APPROACHES.  GFS MU
CAPES ARE UP TO 2000 J/KG ACROSS OUR WEST AND NW TONIGHT.  NAM
INCREASES 850 MB WINDS TO 60 KNOTS AHEAD OF COLD FRONT LATE
TONIGHT.  THUS SPC SLIGHT RISK OF SEVERE WEATHER STILL POSSIBLE
LATER TONIGHT.

COLD FRONT MOVES ACROSS OUR AREA THURSDAY MORNING AND WILL END
CHANCES OF PRECIP FROM NW BY MIDDAY.

LONG TERM...FORECAST FOCUS IN THE LONG TERM WL BE POPS FRI-SAT.

THU NT...WITH FNT STALLED NR THE OH RVR WL KEEP CHC POPS IN THE FAR
S.

FRI...FNT MEANDERS BACK N ACRS THE AREA AND INSTABILITY INCREASES.
NO GREAT FORCING MECHANISM THOUGH...JUST SOME WEAK ISENTROPIC LIFT
EARLY AND THEN ANY DIURNAL HEATING IF THE SUN CAN ACTUALLY BREAK OUT
WHICH IS NOT A GIVEN. LLJET REMAINS WELL WEST OF THE AREA AS DO GOOD
DYNAMICS. CURRENTLY NOT OVERLY EXCITED ABOUT SVR POTENTIAL BUT WL
HAVE TO WAIT AND SEE NEXT SET OF MODEL RUNS.

FRI NT-SAT NT...S/W AND COLD FNT MV THRU THE FA. DIFFERENCE IN
TIMING OF COLD FROPA WITH GFS ABOUT 6 HOURS OR SO FASTER THAN THE
NAM AND HAVING IT MOSTLY THRU BY 12Z. NAM SEEMS TO HAVE SUPPORT OF
0Z ECMWF AND GFSENS BUT GFS HAS SUPPORT OF SREF. HPC SUGGESTS LARGER
CONSENSUS AROUND NAM. WITH ALL THIS IN MIND WL LEAN TOWARD NAM AND
FCST SIMILAR TO PREVIOUS ISSUANCE WITH HIGH CHC POPS FRI NT...LIKELY
POPS SAT AND CHC SE TO SLT CHC NW SAT NT.

FOR TEMPS THUR THRU FRI NT GUIDANCE IN GOOD AGREEMENT SO USED A
MAV/MET AVERAGE.

EXTENDED...LOOKS DRY AS BROAD HIGH PRESSURE SETTLES IN OVER THE AREA
AFTER COLD FROPA SATURDAY. COOLER TEMPS /HIGHS IN THE 60S AND LOWS
IN THE 40S/ SAT NT THRU MON AS BACK SIDE OF UPR LVL TROF KEEPS
COOLER H8 TEMPS OVR THE AREA. STUCK WITH HPC GUIDANCE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THURSDAY MORNING FOR INZ021-028>031-035>048-
051>055-060>062-067>069.

&&

AVIATION...NIELD
SHORT TERM...JH
LONG TERM...CP
Hazardous weather outlook, May 13, 4:40 PM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
440 PM EDT WED MAY 13 2009

INZ021-030-031-036>042-045>049-054>057-062>065-069-070-072-142045-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-MARTIN-
LAWRENCE-JENNINGS-
440 PM EDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL
INDIANA ALONG AND WEST OF A LINE FROM MUNCIE TO SEYMOUR. THE
GREATEST THREAT OF SEVERE WEATHER WILL BE IN WEST CENTRAL INDIANA
IN THE WABASH VALLEY.

THIS EVENING OCCASIONAL THUNDERSTORMS CAN BE EXPECTED. HEAVY RAIN
IS ANTICIPATED WITH THESE STORMS AND AREAL FLOODING IS POSSIBLE. WIDESPREAD
SEVERE STORMS ARE NOT EXPECTED UNTIL LATER...HOWEVER AN ISOLATED
SEVERE THUNDERSTORM WITH LARGE HAIL...DAMAGING WINDS...OR AN
ISOLATED TORNADO CANNOT BE RULED OUT.

AFTER MIDNIGHT...AN APPROACHING STRONG COLD FRONT WILL ALLOW FOR
THE POSSIBLE DEVELOPMENT OF ORGANIZED SEVERE WEATHER ACROSS
CENTRAL INDIANA. DAMAGING WINDS...LARGE HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY THREATS.
ISOLATED TORNADOES ARE ALSO POSSIBLE. THE SEVERE THREAT WILL
DIMINISH TOWARDS DAYBREAK THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL CONTINUE TO BE ONGOING THURSDAY MORNING BUT ARE
EXPECTED TO DIMINISH BEFORE NOON. SEVERE WEATHER IS NOT EXPECTED
THURSDAY MORNING.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY
NIGHT. AT THIS TIME THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
FOR CENTRAL INDIANA ON FRIDAY. LIGHTNING IS A THREAT WITH ANY
THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS ARE ALSO
ENCOURAGED TO REPORT ANY FLOODING ON ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051>053-071-142045-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-
JACKSON-
440 PM EDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL
INDIANA ALONG AND WEST OF A LINE FROM MUNCIE TO SEYMOUR. THE
GREATEST THREAT OF SEVERE WEATHER WILL BE IN WEST CENTRAL INDIANA
IN THE WABASH VALLEY.

THIS EVENING OCCASIONAL THUNDERSTORMS CAN BE EXPECTED. HEAVY RAIN
IS ANTICIPATED WITH THESE STORMS AND AREAL FLOODING IS POSSIBLE. WIDESPREAD
SEVERE STORMS ARE NOT EXPECTED UNTIL LATER...HOWEVER AN ISOLATED
SEVERE THUNDERSTORM WITH LARGE HAIL...DAMAGING WINDS...OR AN
ISOLATED TORNADO CANNOT BE RULED OUT.

AFTER MIDNIGHT...AN APPROACHING STRONG COLD FRONT WILL ALLOW FOR
THE POSSIBLE DEVELOPMENT OF ORGANIZED SEVERE WEATHER ACROSS
CENTRAL INDIANA. DAMAGING WINDS...LARGE HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY THREATS.
ISOLATED TORNADOES ARE ALSO POSSIBLE. THE SEVERE THREAT WILL
DIMINISH TOWARDS DAYBREAK THURSDAY.

LOWLAND FLOODING WILL CONTINUE ALONG PORTIONS OF THE
WABASH RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL CONTINUE TO BE ONGOING THURSDAY MORNING BUT ARE
EXPECTED TO DIMINISH BEFORE NOON. SEVERE WEATHER IS NOT EXPECTED
THURSDAY MORNING.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY
NIGHT. AT THIS TIME THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
FOR CENTRAL INDIANA ON FRIDAY. LIGHTNING IS A THREAT WITH ANY
THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH RIVER.
LOWLAND FLOODING IS EXPECTED TO DEVELOP ALONG SOUTHERN PORTIONS OF
BOTH THE EAST FORK WHITE AND THE WHITE RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS ARE ALSO
ENCOURAGED TO REPORT ANY FLOODING ON ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-061-067-068-142045-
SULLIVAN-GREENE-KNOX-DAVIESS-
440 PM EDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL
INDIANA ALONG AND WEST OF A LINE FROM MUNCIE TO SEYMOUR. THE
GREATEST THREAT OF SEVERE WEATHER WILL BE IN WEST CENTRAL INDIANA
IN THE WABASH VALLEY.

THIS EVENING OCCASIONAL THUNDERSTORMS CAN BE EXPECTED. THE MAIN
THREATS FROM THESE STORMS WILL BE HEAVY RAIN...LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. AREAL FLOODING
IS POSSIBLE.

AFTER MIDNIGHT...AN APPROACHING STRONG COLD FRONT WILL ALLOW FOR
THE POSSIBLE DEVELOPMENT OF ORGANIZED SEVERE WEATHER ACROSS
CENTRAL INDIANA. DAMAGING WINDS...LARGE HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY THREATS.
ISOLATED TORNADOES ARE ALSO POSSIBLE. THE SEVERE THREAT WILL
DIMINISH TOWARDS DAYBREAK THURSDAY.

LOWLAND FLOODING WILL CONTINUE ALONG PORTIONS OF THE
WABASH RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL CONTINUE TO BE ONGOING THURSDAY MORNING BUT ARE
EXPECTED TO DIMINISH BEFORE NOON. SEVERE WEATHER IS NOT EXPECTED
THURSDAY MORNING.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY
NIGHT. AT THIS TIME THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
FOR CENTRAL INDIANA ON FRIDAY. LIGHTNING IS A THREAT WITH ANY
THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH RIVER.
LOWLAND FLOODING IS EXPECTED TO DEVELOP ALONG SOUTHERN PORTIONS OF
BOTH THE EAST FORK WHITE AND THE WHITE RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SPOTTERS ARE ALSO ENCOURAGED TO
REPORT ANY FLOODING ON ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

In the hours before

Local storm report, May 13, 5:02 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
502 PM EDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       LAFAYETTE               40.41N 86.87W
05/13/2009  M3.07 INCH       TIPPECANOE         IN   TRAINED SPOTTER

            3.07 INCHES OF STORM TOTAL RAINFALL MEASURED NEAR 18TH
            AND KOSSUTH.

&&

NIELD
Local storm report, May 13, 7:54 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
754 PM EDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     MOORESVILLE             39.62N 86.37W
05/13/2009  M68 MPH          MORGAN             IN   TRAINED SPOTTER

            ONE OR MORE TRANSFORMERS DOWNED.

&&

NIELD
Local storm report, May 13, 8:01 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
801 PM EDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     GREENWOOD               39.62N 86.11W
05/13/2009  M51 MPH          JOHNSON            IN   AWOS

            51 MPH WIND GUST MEASURED AT GREENWOOD AIRPORT.

&&

NIELD
Local storm report, May 13, 8:42 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
842 PM EDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     2 W CAMBY               39.66N 86.35W
05/13/2009                   HENDRICKS          IN   NWS EMPLOYEE

            TREES DOWNED NEAR THE INTERSECTION OF COUNTY ROADS 1050
            EAST AND 700 SOUTH.

&&

NIELD
Local storm report, May 13, 9:04 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 PM EDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     INDIANAPOLIS INTL AIRP 39.72N 86.29W
05/13/2009  M70 MPH          MARION             IN   ASOS

            70 MPH MEASURED AT INDIANAPOLIS ASOS.

&&

NIELD
Local storm report, May 13, 9:21 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
921 PM EDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     GREENFIELD              39.79N 85.77W
05/13/2009  E60 MPH          HANCOCK            IN   TRAINED SPOTTER

            SEVERAL TREES SPLIT...KNOCKING DOWN POWER LINES.

&&

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:56 PM EDTAreal Flood WarningINDDaviess, Greene, Knox, Martin, Sullivan12 hr
May 13, 9:00 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Henry, Johnson, Marion, Rush and 1 more45 min
May 14, 1:31 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren44 min
May 14, 1:49 AM EDTFlash Flood WarningINDFountain, Parke, Vermillion, Warren3 hr
May 14, 2:14 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Hendricks, Montgomery, Parke and 3 more51 min
May 14, 2:20 AM EDTFlash Flood WarningINDClay, Parke, Vermillion, Vigo3 hr
May 14, 2:21 AM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Vermillion, Vigo54 min
May 14, 2:37 AM EDTSevere Thunderstorm WarningINDClay, Greene, Knox, Owen, Sullivan, Vigo53 min
May 14, 2:56 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Hendricks, Marion, Putnam and 1 more45 min
May 14, 3:14 AM EDTFlash Flood WarningINDDaviess, Greene, Knox, Sullivan3 hr
May 14, 3:16 AM EDTSevere Thunderstorm WarningINDClay, Johnson, Marion, Monroe, Morgan, Owen and 1 more44 min
May 14, 3:19 AM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion and 3 more44 min
May 14, 3:26 AM EDTSevere Thunderstorm WarningINDBrown, Greene, Johnson, Lawrence, Monroe, Morgan and 1 more49 min
May 14, 3:40 AM EDTSevere Thunderstorm WarningINDDaviess, Knox50 min
May 14, 3:59 AM EDTAreal Flood WarningINDDaviess, Knox, Martin2 hr
May 14, 4:24 AM EDTFlash Flood WarningINDLawrence, Martin96 min
May 14, 4:44 AM EDTFlash Flood WarningINDJackson, Jennings3 hr
May 14, 6:08 AM EDTAreal Flood WarningINDClay, Greene, Monroe, Owen, Parke, Putnam3 hr
May 14, 6:23 AM EDTAreal Flood WarningINDBartholomew, Brown, Hancock, Hendricks, Johnson, Lawrence and 7 more15 hr
May 14, 7:47 AM EDTAreal Flood WarningINDJackson, Jennings13 hr
May 14, 8:27 AM EDTAreal Flood WarningINDParke, Vermillion, Vigo3 hr
May 14, 8:45 AM EDTAreal Flood WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 3 more12 hr
May 14, 11:20 AM EDTRiver Flood WarningINDShelby48 hr
May 14, 11:20 AM EDTRiver Flood WarningINDBartholomew, Jackson3 days
May 14, 11:20 AM EDTRiver Flood WarningINDLawrence, Martin8 days
May 14, 11:20 AM EDTRiver Flood WarningINDLawrence, Martin7 days
May 14, 11:20 AM EDTRiver Flood WarningINDLawrence, Martin8 days
May 14, 11:20 AM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike6 days
May 14, 11:20 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington8 days
May 14, 11:20 AM EDTRiver Flood WarningINDMorgan, Owen39 hr
May 14, 11:20 AM EDTRiver Flood WarningINDMorgan, Owen39 hr

Nearby

Areal Flood Warnings in Indiana, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.